MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? SC; Catheter, Peripheral, Atherectomy

BOSTON SCIENTIFIC CORPORATION JETSTREAM? SC; Catheter, Peripheral, Atherectomy
Model Number 112260-001
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device became entrapped with the guidewire.A 1.6 mm jetstream? sc catheter was used during an endovascular therapy procedure to treat a severely calcified, moderately tortuous superficial femoral artery with 100% stenosis.After successful atherectomy, resistance was encountered during device removal due to the catheter became stuck on a thruway 0.014 guidewire.The device and guidewire were withdrawn together and gradually removed from the patient.Once outside the patient, the jetstream catheter was able to be removed from the guidewire by applying significant force.There were no patient complications as a result of this event.

Brand Name
JETSTREAM? SC
Common Device Name
Catheter, Peripheral, Atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25692958
Report Number2124215-2026-35489
Device Sequence Number15903821
Product Code MCW
UDI-Device Identifier08714729889830
UDI-Public(01)08714729889830(17)271123(10)37782446
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112260-001
Device Catalogue Number112260-001
Device Lot Number0037782446
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer07/27/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown